# SDR 2002UALA00566

- Difficulty date: March 15, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 47,583 hours, 5,890 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LEFT SIDE OF AIRCRAFT, THE SECOND ASSEMBLY BACK FROM THE FRONT, THE FORWARD BULB IS INOP ON THE OVERWING EEL.  RELAMPED.
